MAUDE Adverse Event Report: ARTHREX, INC. 125° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 125° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR
Model Number 125° RADIOLUCENT TARGETING ARM
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 22-dec-2025, it was reported by a sales representative via (b)(4) that an 1267-100 radiolucent targeting arm cracked at the metal interface attaching to the nail during impacting of the impactor pad.This was discovered during a trochanteric nail procedure with no patient harm.The case was completed successfully.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation was confirmed.One unpackaged 1267-100 batch 210921 was received for evaluation.Visual inspection revealed a crack at the connection with the metal and regular signs of wear and tear.A functional test was performed by pressing the buttons; friction was noted, which could be due to continuous reprocessing.The most likely cause of the reported failure is wear and tear on the 2021-manufactured device.

Brand Name
125° RADIOLUCENT TARGETING ARM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24036029
Report Number1220246-2026-00134
Device Sequence Number10498364
Product Code HSB
UDI-Device Identifier00848665028652
UDI-Public(01)00848665028652(11)210903(10)210921
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number125° RADIOLUCENT TARGETING ARM
Device Catalogue Number1267-100
Device Lot Number210921
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown